# SDR HALA0800065

- Difficulty date: January 18, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 891-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED 2 STA 889-1098, LBL 88.5, BEYOND SRM LIMITS.  SEAT TRACK REPLACED IAW SRM 53-00-52 FIG 201, REPAIR 3, BETWEEN STA 891 AND 1098.
